Article citationsMore>>

R. N. Gupta, “Propagation of SH-Waves in Inhomogeneous Media,” Journal of the Acoustical Society of America, Vol. 41, No. 5, 1967, pp. 1328-1329. doi:10.1121/1.1910477

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top